MathSciNet Relay Station
MathSciNet bibliographic data
MR1998181 (2004e:47003) 47A10 (47B99 47G10)
Gil', M. I. Inner bounds for the spectrum of quasinormal operators. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3737–3746 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement